Re: 77777 by 77777 ..... Peeling Lips Exfoliative Cheilitis
Date: 11/10/2006 2:43:04 PM ( 15 years ago ago)
I think we must have something different. If a corticosteroid dont stop your symptoms, i have no idea what can be happening with your lips. Which is the most potent steroid you have tried?
So far, i have only seen good evidence to support 2 possibilities: infection and allergy. Since they are both related to the immune system, i think a corticosteroid should provide some temporary relief.
The food i eat affects my lips, wheter it makes contact with my lips or not. Even if i drink a sweet beverage through a straw, and make sure it doesnt contact my lips, it still makes my lips worse the next day. So its not all about irritation.
As for eczema, thats another broad term. People use that word to refer to a lot of skin problems. But i believe eczema symptoms also dissapear (at least temporarily) with steroids.
<< Return to the standard message view
fetched in 0.02 sec, referred by www.curezone.org/forums/fmp.asp?i=771474